MathSciNet Relay Station
MathSciNet bibliographic data
MR2190108 (2006j:14012) 14D05 (14D06 14J29)
Ishida, Hirotaka Bounds for the relative Euler-Poincaré characteristic of certain hyperelliptic fibrations. Manuscripta Math. 118 (2005), no. 4, 467–483.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement